# SDR CA110923012

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Lear 36A
- Aircraft time: 20,287 hours
- Engine: Garrtt TFE7312
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 232451318
- Condition: Out Of Tolerance
- Location: Ailerons
- Part time: 297 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MX WALK AROUND, FOUND A .7500" FREEPLAY IN THE RT AILERON.  DURING INVESTIGATION, FOUND THAT THE RT AILERON PULLEY AND SHAFT WERE MOVING INDEPENDENTLY.  ON DISASSEMBLY OF THE PULLEY AND SHAFT FOUND THAT THE PULLEY AND SHAFT WERE NOT A CLOSE TOLERANCE FIT OF .0005" BUT .025 OF FREEPLAY.  THIS PULLEY WAS A REPLACEMENT ITEM ON 20,000 HRS TIME EXPIRED COMPONENTS.  IT WAS NOT NOTICED BY THE INSTALLER BECAUSE THE PULLEY AND SHAFT WERE HELD TOGETHER BY PRIMER, AND AFTER APPROX 300 HRS OF OPERATION THE PRIMER LET GO.  REMOVED THE LT PULLEY ASSY(-18) WHICH HAD NO SIGNS OF FREEPLAY YET.  DISASSEMBLED IT AND FOUND IT TOO WAS WAY OUT OF SPEC AND WAS ONLY A MATTER OF TIME BEFORE IT TOO WOULD HAVE AILERON FREEPLAY.   DISSASSEMBLED NEW PART AND FOUND IT WAS ACTUALLY WORSE THAN THE ONE FROM THE ACFT.  MFG IS INVESTIGATING THIS NOW AND IT SEEMS THAT THEIR ENTIRE STOCK IS OUT OF LIMITS.
